# SDR 07FDEA03113

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69456281
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, BS 740, S-27L, 2 STR CLIPS CORRODED REMOVED CLIPS, REMOVED CORROSION AND CLIPS ARE OUT OF LIMITS.  FABRICATED NEW CLIPS, TREATED AND PRIMED AND INSTALLED.  REF BOEING DOCUMENT DRAWING NR 69-45628/ID NR 0001/FRAME NR 1 CLASSIFIED AS A MAJOR REPAIR.
